# SDR DL764070521

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 18,529 hours, 5,580 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 766300G
- Part serial: 58
- Condition: Faulted
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

FIELD TRIP ON ENGINE START.  NO ENGINE DRIVEN GENERATOR CA/BPCU FAULTED BOTH GCU/S.  REMOVED AND REPLACED BOTH ENG GCU'S AND REPLACED BPCU.  CHECKS GOOD.
